MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. MONOVISC; SODIUM HYALURONATE FOR INTRA ARTICULATE INJECTION.

ANIKA THERAPEUTICS, INC. MONOVISC; SODIUM HYALURONATE FOR INTRA ARTICULATE INJECTION.
Model Number 690-016
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 30sept2021 it was reported to anika that during a knee injection, the monovisc syringe broke.There was no art of the syringe touching the patient.There was no patient impact reported.A replacement monovisc syringe was used to complete the treatment.There was no reported delay to the procedure.Additional information was solicited.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the plant investigation.
 
Event or Problem Description
On (b)(6).2021 it was reported to anika that during a knee injection, the monovisc syringe broke.There was no art of the syringe touching the patient.There was no patient impact reported.A replacement monovisc syringe was used to complete the treatment.There was no reported delay to the procedure.Additional information was solicited.Supplemental information as of (b)(6).2021; additional information was not provided upon request.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the plant investigation.(b)(6).2021, supplemental report: the device was not returned to the manufacturing plant upon request.There was no patient impact reported.A review of the lot batch record was reviewed.There was one non-conformance documented in the manufacturing record.The non-conformance is not related to the reported event.The reported event will continue to be monitored and trended for future analysis.A supplemental report will be submitted upon receipt of new and relevant information.

Brand Name
MONOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA ARTICULATE INJECTION.
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins avenue
bedford MA 01730
MDR Report Key12864347
Report Number3007093114-2021-00314
Device Sequence Number1765970
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number690-016
Device Catalogue Number690018
Device Lot Number0000005505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown